Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Fluctuating blood sugar levels, dizziness, high BP. Took medicine for BP, blood sugar reduced. Sugar problem or heart condition?

As of right now I am not a diabetic but this morning I checked my blood sugar and it was 133. I ate brunch and 2-3 hours later my blood sugar was 292.. i have been dizzy and my blood pressure has been up to when I got upit was 159, took my husband blood pressure med and it went down to 133, after some activity it went up 169 and very dizzy too. Am I having issue with sugar or my heart??
Asked On : Thu, 19 Jul 2012
Answers:  2 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Hello and welcome to HCM
I read your mail in detail. Yes some thing is going wrong likely with Blood sugar level. I am not saying with Heart because you have only one or two reading of raised BP, it may be due to anxiety or the activity you have done. Keep a check on it. But reading of blood sugar cant be wrong 292 is quite high, starts your medication as early as possible.
My advise to you is that go and get your Cardiac check up done by a Cardiologist, and he is a better person to decide whether you need medication for Hypertension or not.
Best Wishes
Dr. Dinesh Kumar Bhatia
Health Care Magic
Answered: Fri, 20 Jul 2012
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
You are suffering from diabetes as well as hypertension.
You must consult your doctor and get yourself investigated thoroughly.
You should control your sugar as well as blood pressure meticulously which will help you in avoiding micro as well as macro vascular complications in future.
Make it a point to take care of your diet and regular exercises along with regular medications.
Keep a regular date with your doctor.
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor